# SDR ASAA2012072492599

- Difficulty date: July 2, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 1,912 hours, 568 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Light
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE LIGHT ILLUMINATED ON TAXI OUT.  PERFORMED QRH PROCEDURE 11.2 AND SUCCESSFULLY RESTORED FMC TO NORMAL OPS.
